# SDR A6WA200840001

- Difficulty date: January 3, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 21,626 hours, 18,272 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT PRESSURE BULKHEAD FWD FACE IN LINTEL FITTING ARE FS 621.00 LT.  REPAIR PERFORMED ON AFT PRESSURE BULKHEAD FWD FACE IN LINTER FITTING AREA AT FS 621.00 LT IAW REO 601R-53-61-1230, REV C.  (K)
